MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 NEUT 40IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 NEUT 40IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-40-460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had infection, i&d performed.Implants removed and antibiotic spacer placed.Doi: (b)(6) 2020, dor: (b)(6) 2020, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A review of the sterilization record finds no deviations or anomalies.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: lot ha8152.Dhr and sterile cert reviewed.No deviations or anomalies.Device history review: dhr and sterile cert reviewed.No deviations or anomalies.

Brand Name
ALTRX +4 NEUT 40IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10684835
Report Number1818910-2020-22440
Device Sequence Number19623599
Product Code LPH
UDI-Device Identifier10603295016618
UDI-Public10603295016618
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1221-40-460
Device Catalogue Number122140460
Device Lot NumberHA8152
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+1.5; ALTRX +4 NEUT 40IDX60OD; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX40MM; TRI-LOCK BPS SZ 10 HI OFFSET; 12/14 ARTICUL 40MM M SPEC+1.5; ALTRX +4 NEUT 40IDX60OD; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX40MM; TRI-LOCK BPS SZ 10 HI OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR